Discussions that mention valium

Addiction & Recovery board


Michelle - take heart - you wont be a basket case! Yes - those first 3/4 days are going to be very difficult - but you know that - but after that............ the world is your oyster! Again I would counsel you to seek out groups of recovering addicts - there is just nothing as good as the personal touch. Anecdotally - I was feeling pretty down after an 8 month taper off lorazepam (ativan) this August - an addiction caused entirely by my doctor - he never explained the addicitve qualities - I never abused the drug - only took 1-2 mg at night as directed - but was well and truly addicted after 2 years use - anyway - tapered off - then took myself off to see an old recovering addict from my past - spent 3 days with him and his wife - it was so wonderful. Gave me the lift (kick in the pants) to get up and get going again. I firmly believe that I need the personal touch in this recovery. And - dont forget too - that it can be a lot of fun - plenty of laughter. Laughter the best therapy? Just wish I was nearer you - could form our own self help group?
Good luck.
You will be feeling so much better just knowing that you are now getting on with it all - deciding to leave the drugs behind and get on with real living? I am looking forward to hearing of your progress.
Am always here if you want to talk.
yinksy
PS - might be worth asking people who know - just how long it does take to be rid of the sub - may take longer than a few days? I know that when I was tapering off the benzos using valium - it took between 10 days to 3 weeks to be finally free of valium. You really need this information?